Vol. 22(2021) No. 2



  Surjectivity results for nonlinear weakly sequentially continuous operators and applications
Volumes Selection

Fixed Point Theory, Volume 22, No. 2, 2021, 481-494, July 1st, 2021

DOI: 10.24193/fpt-ro.2021.2.32

Authors: Afif Ben Amar, Hajer Garbout and Donal O'Regan

Abstract: We introduce new surjectivity results for a couple (T, S) where (T) and (S) are two weakly sequentially continuous operators and satisfy some homogeneity conditions. Also we present new operator quantities using the measure of weak noncompactness. Our results extend in a broad sense some theorems of Fučik, Nečas, Souček and Souček in the weak topology setting. In addition we present an application for generalized Hammerstein type integral equations.

Key Words and Phrases: Weakly sequentially continuous, a-homogeneous operator, measure of weak noncompactness.

2010 Mathematics Subject Classification: 47H09, 47H10, 47H30.

Published on-line: July 1st, 2021.

Abstract pdf          Fulltext pdf

Back to volume's table of contents

Home | Indexing-Abstracting | Aims and Scope | Editors | Editorial Board | Published Volumes | Instructions for authors | Subscription | Reviewers Ackn. | Secretaries | FPT Conferences | FPT Book Review